Side affects of coming off antibiotcs

Patient

Q: I have been on Antibiotics for a urinary infection for over 2 years ,the doctor has now taken me off them i was okay for about four days but have been feeling very tired and jittery for the last seven to eight days could it be because i have come off the antibiotics .

Symptoms:  Very tired
Doctor

A:   Hi,
Thanks for the query.

I understand your concern.
Taking antibiotics for prolonged periods can alter the natural bacterial flora in the body and can lead to decreased immunity.
It may take some time for complete recovery.
By taking adequate healthy diet and probiotics, your symptoms can be reduced to some extent.
If symptoms persist even after these, better to consult your doctor once and get evaluated.

Take care

Related Q&A

Q: I'm a 32 year old male. I've been experiencing mild urinary retention for the past two weeks that came on suddenly. ...

Q: I was really sick with a stomach bug last week, it really effected my bowels to put it nicely. So much so my butt hol...

Q: I have chronic bladder infection for 6 months. I prescribed pyridium I told one yesterday but I have been having real...

Q: Son 32 has prostititus. Can marijuana use cause bladder infection or prostititus infection

Q: Should I be concerned with a liver panel of an AST 23 and ALT 13. This would give me a 1.8 > AST /ALT which seems to ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews